# SDR SWAA100175

- Difficulty date: January 10, 2010
- Submitted: January 13, 2010
- Operation: Air carrier
- Aircraft: N340LV
- Make and model: Boeing 737-3K2
- Aircraft serial: 23738
- Aircraft time: 78,232 hours, 42,768 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 2HC2 CHECK, FOUND FWD RT EMERGENCY EXIT LIGHT INOP.  REMOVED AND REPLACED CHARGER PER MM.
